Alert archive / Ohio / Small Craft Advisories in 2018

Small Craft Advisory 6, NWS Cleveland, OH

March 21, 2018

NWS Cleveland, OH issued this small craft advisory at Mar 21, 2018, 10:16 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 21, 2018, 10:16 AM EDT (14:16 UTC)
Expired
Mar 21, 2018, 4:00 PM EDT
In force
6 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

493 
WHUS71 KCLE 211416
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1016 AM EDT Wed Mar 21 2018

LEZ142-143-212000-
/O.EXP.KCLE.SC.Y.0005.000000T0000Z-180321T1400Z/
/O.NEW.KCLE.SC.Y.0006.180321T1416Z-180321T2000Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
1016 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect until 4 PM EDT this afternoon.

* WINDS...Northeast 15 to 25 knots becoming north.

* WAVES...4 to 7 feet subsiding to 3 to 5 feet this afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ144>149-212000-
/O.CON.KCLE.SC.Y.0005.000000T0000Z-180321T2000Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1016 AM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS...Northeast 15 to 25 knots becoming north.

* WAVES...5 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$
1 follow-up statement
619 
WHUS71 KCLE 212004
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
404 PM EDT Wed Mar 21 2018

LEZ144>149-220415-
/O.EXP.KCLE.SC.Y.0005.000000T0000Z-180321T2000Z/
/O.NEW.KCLE.SC.Y.0007.180321T2004Z-180322T0800Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
404 PM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect until 4 AM EDT Thursday.

* WINDS...North 15 to 20 knots decreasing to 10 to 15 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels...should stay in port
during these conditions.

&&

$$

LEZ142-143-212115-
/O.EXP.KCLE.SC.Y.0006.000000T0000Z-180321T2000Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
404 PM EDT Wed Mar 21 2018

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds and waves will continue to slowly decrease this evening on
the western basin of Lake Erie.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Mar 21, 9:41 AM EDT, 35 minutes earlier.

Area forecast discussion, Mar 21, 9:41 AM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
941 AM EDT Wed Mar 21 2018

.SYNOPSIS...
Low pressure over the Ohio Valley will become absorbed into low
pressure over the Mid-Atlantic region today. High pressure over
the Middle Mississippi Valley will move slowly northeast into
the central Great Lakes region by Friday night. Low pressure is
expected to move east across the Middle Mississippi Valley
Friday night and then southeast into the Tennessee Valley by
Saturday night. A ridge of high pressure will build southeast
over the weekend into the local area.

&&

.NEAR TERM /THROUGH THURSDAY/...
No changes with this mid morning update. Previous discussion...
The latest look at the current radar shows radar returns
beginning to gradually fade with time as drier air tries to push
into the northern portions of the low pressure system. Water
vapor imagery shows some enhancement aloft as plume from
convection over the Carolinas lifts back northwest into the
northern half of the low pressure system. The surface low is
beginning to fill with time as it gradually becomes absorbed in
the Mid-Atlantic low pressure system. The trend expected is for
the low to gradually weaken and snowfall rates to slowly
diminish during the morning hours. So far, light snow
accumulations have occurred. Road surface temperatures have
cooled down to around 30.9 degrees F and this is allowing the
snow to accumulate. The heaviest band of snow is over northern
Ohio and affecting the Cleveland airport where visibilities have
been reduced to around a mile at times. This band is shrinking
like the rest of the radar returns. This is in line with the
latest model projections. The HRRR model indicates a gradual
decline in aerial coverage of the snowfall. Deformation zone
over northern Ohio was expected to reach a peak at 06Z this
morning and then will quickly weaken over next couple hours. Due
to the limited snow amounts already fallen and lack of
additional accumulations, we decided to go ahead and drop the
Winter Weather Advisory that is in effect.

Winds have been quite gusty overnight but they are expected to
gradually weaken through the day as the gradient between the
weakening low pressure system and high pressure to the north
weakens.

A cold pool of air will slide southeast across the area slowly
over the next 36 hours. This will aid in keeping temperatures on
the cool side today through Thursday. Coldest air should arrive
by Thursday night. Will trend temperatures cooler tonight as
clearing tries to push into the area. Coldest air should affect
mainly the eastern half of the forecast area today and Thursday.
Looking at highs in the lower 40s west both days due to better
chance of some sun. High sun angle will help boost temperatures
in the west.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
The Wednesday night though Friday period will be quiet as high
pressure tries to build in from the north.  Those wanting warmer
weather are going to have to wait a while longer as temperatures
will remain unseasonably cool.  Highs both Thursday and Friday will
struggle to reach 40 degrees.  Normal highs are now in the upper
40s.  The models are continuing to trend further south with the low
for the start of the weekend.  The latest GFS and ECMWF both have
the surface low crossing the Tennessee Valley Saturday and Saturday
night.  The precip shield from this storm may clip the southern end
of the area.  Have trimmed precip chances back in the north but will
maintain chance wording in the far south.  Right now it looks any
precip that forms during the daylight hours Saturday will be in the
form of rain.  A possible switch to snow could occur Saturday night
before the precip quickly ends. Overall have not made any
significant changes to the forecast.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
By daybreak Sunday the weather will be quiet again. Weak upper
ridging is expected on Sunday. Sunday will remain cool but a
return to southerly flow Monday could actually push temperatures
back to near normal. The warm air advection will bring chances
for rain showers to the area Monday and Tuesday. Best chances
will be at the western end of the area. Temperatures will
probably make 50 degrees by Tuesday.

&&

.AVIATION /12Z Wednesday THROUGH Sunday/...
Low pressure will gradually shift off to the east and take the
snow with it. Expecting snow accumulations of an additional one
inch mainly over the eastern portions of the forecast area.
Latest radar imagery shows the snow is gradually shrinking with
time and will continue to do so through the morning. Ceilings
and visibilites will improve during the morning hours to VFR
with the departure of the low pressure system. VFR expected this
afternoon into tonight. Winds will gradually diminish through
the day today as gradient between the low and high pressure to
the north weakens.

.Outlook...VFR.

&&

.MARINE...
Winds on the lake continue to slowly diminish.  Water levels have
not been reaching coastal flood warning criteria and may be able to
let that go with the new package.  Will wait to the last minute
before deciding.  Small craft headlines look fine as is.  Northeast
flow will become north by the end of the day with the flow
eventually becoming NW on Thursday.  Speeds tonight through Thursday
will mainly be in the 10 to 20 knot range.  Light northerly flow
will continue through Friday with easterly flow developing Saturday
ahead of the next low pressure system.  This system will pass well
to the south of the lake Saturday night.  Easterly flow will
continue through Sunday.  More small crafts may be needed with the
weekend storm.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 4 PM EDT this afternoon for
     LEZ144>149.
     Small Craft Advisory until 10 AM EDT this morning for LEZ142-
     143.

&&

SYNOPSIS...Lombardy
NEAR TERM...Lombardy/Oudeman
SHORT TERM...Kubina
LONG TERM...Kubina
AVIATION...Lombardy
MARINE...Kubina
Hazardous weather outlook, Mar 21, 3:20 AM EDT, 6 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
320 AM EDT Wed Mar 21 2018

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-220730-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
320 AM EDT Wed Mar 21 2018

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 21, 6:09 AM EDT, 4 hours 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
609 AM EDT WED MAR 21 2018

OHZ010-011-020-021-211130-
Summit OH-Medina OH-Lorain OH-Cuyahoga OH-
609 AM EDT WED MAR 21 2018

...an intense snow squall will affect southern Cuyahoga...central
Medina...northern Summit and Lorain Counties Until 730 AM EDT...

At 606 AM EDT, radar indicated an intense snow squall from near
Grafton stretching east to Strongsville and Broadview Heights. This
squall was moving south around 10 mph.  This squall will drift south
into northern Medina and northern Summit Counties by 7 am.  A quick
inch of snow is possible as this squall moves through.

HAZARDS INCLUDE...
Visibility rapidly dropping to less than a quarter of a mile...

Locations impacted include...
Akron, Elyria, Medina, Parma, Cuyahoga Falls, Strongsville,
Brunswick, North Royalton, North Ridgeville, Solon, Hudson,
Twinsburg, Streetsboro, Amherst, Macedonia, Grafton, Wellington,
Stow, Garfield Heights and Maple Heights.

Use extra caution if you must travel into or through this snow
squall. Rapid changes in visibility and potentially slick roads are
likely to lead to accidents. Consider delaying travel until the
squall passes your location.

LAT...LON 4138 8233 4138 8185 4141 8163 4140 8139
      4120 8139 4108 8189 4107 8232
TIME...MOT...LOC 1006Z 010DEG 7KT 4126 8209

&&

ODOT DMS  301, 305, 306, 316, 317, 318, 325, 327, 614, and 617.

Kubina
Local storm report, Mar 21, 10:00 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 AM EDT WED MAR 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             4 WNW CHESTERVILLE      40.51N  82.76W
03/21/2018  M2.6 INCH        MORROW             OH   COCORAHS

            24 HOUR SNOWFALL.

0645 AM     SNOW             4 SE MARION             40.53N  83.09W
03/21/2018  M4.0 INCH        MARION             OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             CONNEAUT LAKESHORE      41.62N  80.29W
03/21/2018  M2.2 INCH        CRAWFORD           PA   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             GALION WATER WORKS      40.72N  82.80W
03/21/2018  M3.3 INCH        CRAWFORD           OH   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0700 AM     SNOW             MONROE FALLS            41.13N  81.40W
03/21/2018  M4.5 INCH        SUMMIT             OH   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0700 AM     SNOW             RAVENNA-KIRWAN TAILWATE 41.16N  81.07W
03/21/2018  M3.5 INCH        PORTAGE            OH   GOES

            24 HOUR SNOWFALL.

0700 AM     SNOW             4 WNW MONTROSE-GHENT    41.18N  81.73W
03/21/2018  M4.5 INCH        MEDINA             OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             3 S WARREN              41.20N  80.81W
03/21/2018  M2.7 INCH        TRUMBULL           OH   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0700 AM     SNOW             1 ESE CUYAHOGA FALLS    41.16N  81.50W
03/21/2018  M2.8 INCH        SUMMIT             OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             SUGAR BUSH KNOLLS       41.21N  81.35W
03/21/2018  M3.7 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             BERLIN LAKE DAM         41.03N  81.02W
03/21/2018  M4.0 INCH        PORTAGE            OH   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0700 AM     SNOW             4 NNW FREDERICKTOWN     40.54N  82.56W
03/21/2018  M2.5 INCH        KNOX               OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             BRUNSWICK               41.25N  81.81W
03/21/2018  M5.3 INCH        MEDINA             OH   COCORAHS

            24 HOUR SNOWFALL.

0700 AM     SNOW             MOSQUITO CREEK LAKE     41.30N  80.77W
03/21/2018  M2.8 INCH        TRUMBULL           OH   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0700 AM     SNOW             NEWTON FALLS            41.20N  80.97W
03/21/2018  M4.0 INCH        TRUMBULL           OH   COCORAHS

            24 HOUR SNOWFALL.

0730 AM     SNOW             MEDINA                  41.14N  81.85W
03/21/2018  M5.8 INCH        MEDINA             OH   COCORAHS

            24 HOUR SNOWFALL.

0730 AM     SNOW             PA FISH COMMISSION HATC 41.65N  80.43W
03/21/2018  M2.0 INCH        CRAWFORD           PA   CO-OP OBSERVER

            24 HOUR SNOWFALL.

0730 AM     SNOW             1 NNE BUCYRUS           40.82N  82.96W
03/21/2018  M4.0 INCH        CRAWFORD           OH   COCORAHS

            24 HOUR SNOWFALL.

0730 AM     SNOW             RAVENNA                 41.16N  81.23W
03/21/2018  M2.2 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

0753 AM     SNOW             ELYRIA                  41.38N  82.10W
03/21/2018  M3.7 INCH        LORAIN             OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             1 SE STRONGSVILLE       41.30N  81.82W
03/21/2018  M6.5 INCH        CUYAHOGA           OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             HUBBARD                 41.16N  80.56W
03/21/2018  M3.5 INCH        TRUMBULL           OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             5 NNE MOUNT VERNON      40.47N  82.43W
03/21/2018  M2.0 INCH        KNOX               OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             3 WSW ASHLAND           40.83N  82.38W
03/21/2018  M2.5 INCH        ASHLAND            OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             6 WSW SPENCER           41.04N  82.21W
03/21/2018  M5.1 INCH        ASHLAND            OH   COCORAHS

            24 HOUR SNOWFALL.

0800 AM     SNOW             1 S BROOKLYN            41.41N  81.74W
03/21/2018  M4.7 INCH        CUYAHOGA           OH   COCORAHS

            24 HOUR SNOWFALL.

0830 AM     SNOW             MANTUA                  41.29N  81.23W
03/21/2018  M4.0 INCH        PORTAGE            OH   COCORAHS

            24 HOUR SNOWFALL.

0955 AM     SNOW             ALLIANCE                40.86N  81.12W
03/21/2018  M2.0 INCH        STARK              OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0955 AM     SNOW             CLE-OLD BROOKLYN        41.43N  81.71W
03/21/2018  M4.0 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0956 AM     SNOW             CUYAHOGA FALLS          41.14N  81.50W
03/21/2018  M4.1 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0956 AM     SNOW             DALTON                  40.80N  81.70W
03/21/2018  M3.0 INCH        WAYNE              OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0957 AM     SNOW             CHAGRIN FALLS           41.43N  81.41W
03/21/2018  M4.1 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0957 AM     SNOW             TWINSBURG               41.35N  81.45W
03/21/2018  M3.2 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0957 AM     SNOW             NORTH ROYALTON          41.28N  81.78W
03/21/2018  M5.7 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0958 AM     SNOW             ANDOVER                 41.60N  80.55W
03/21/2018  M2.0 INCH        ASHTABULA          OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0958 AM     SNOW             TALLMADGE               41.12N  81.44W
03/21/2018  M2.8 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0959 AM     SNOW             MASSILLON/PERRY TWP     40.79N  81.45W
03/21/2018  M2.0 INCH        STARK              OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

LW
Local storm report, Mar 21, 10:06 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 AM EDT WED MAR 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 AM     SNOW             CLINTON                 40.97N  81.62W
03/21/2018  M2.5 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1002 AM     SNOW             SAGAMORE HILLS          41.30N  81.56W
03/21/2018  M5.3 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1003 AM     SNOW             EAST CANTON             40.76N  81.23W
03/21/2018  M2.5 INCH        STARK              OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1003 AM     SNOW             KIPTON                  41.24N  82.21W
03/21/2018  M5.5 INCH        LORAIN             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1004 AM     SNOW             WAYNESBURG              40.70N  81.29W
03/21/2018  M2.6 INCH        STARK              OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1004 AM     SNOW             ELYRIA                  41.29N  82.16W
03/21/2018  M3.7 INCH        LORAIN             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1005 AM     SNOW             NEW RIEGEL              41.05N  83.31W
03/21/2018  M2.0 INCH        SENECA             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

LW
Local storm report, Mar 21, 10:15 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1015 AM EDT WED MAR 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     SNOW             FAIRLAWN                41.12N  81.63W
03/21/2018  M4.0 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1008 AM     SNOW             JACKSON TWP             40.86N  81.47W
03/21/2018  M3.2 INCH        STARK              OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1009 AM     SNOW             GARFIELD HTS            41.41N  81.59W
03/21/2018  M5.0 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1009 AM     SNOW             AKRON W SIDE            41.12N  81.61W
03/21/2018  M3.4 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1010 AM     SNOW             BOARDMAN SE             41.03N  80.62W
03/21/2018  M2.0 INCH        MAHONING           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1012 AM     SNOW             BRUNSWICK               41.25N  81.81W
03/21/2018  M5.3 INCH        MEDINA             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1012 AM     SNOW             NEW WASHINGTON 5S       40.90N  82.82W
03/21/2018  M5.0 INCH        CRAWFORD           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1013 AM     SNOW             BATH TWP                41.20N  81.63W
03/21/2018  M4.2 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1013 AM     SNOW             NEW LONDON 3NW          41.11N  82.54W
03/21/2018  M6.3 INCH        HURON              OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1014 AM     SNOW             DOYLESTOWN              40.99N  81.65W
03/21/2018  M4.5 INCH        WAYNE              OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1014 AM     SNOW             BEDFORD HTS             41.41N  81.50W
03/21/2018  M4.9 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

1015 AM     SNOW             GALION                  40.73N  82.81W
03/21/2018  M5.0 INCH        CRAWFORD           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

LW

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 21, 6:09 AM EDTSpecial Weather StatementCLEMedina81 min
Mar 21, 4:04 PM EDTSmall Craft AdvisoryCLE12 hr

Nearby

Small Craft Advisories in Ohio, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.